MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN LAG SCREW 10.5MM X 100MM; ROD, FIXATION

ZIMMER BIOMET, INC. HFN LAG SCREW 10.5MM X 100MM; ROD, FIXATION
Model Number 8145-10-100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had affixus nail implanted.Subsequently, revision procedure was performed to remove the fractured nail and external fixation was put in place.
 
Additional Manufacturer Narrative
(b)(4).Event date: unknown day in (b)(6) 2021.Implant date: unknown day in (b)(6) 2020.Concomitant medical products: cat: 814509380 lot: 973540 hfn rh 130 deg 9mm x 380mm.Cat: unknown screw lot: unknown.Cat: unknown screw lot: unknown.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00851, 0001825034 - 2022 - 00849, and 0001825034 - 2022 - 00850.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
HFN LAG SCREW 10.5MM X 100MM
Common Device Name
ROD, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14052085
Report Number0001825034-2022-00848
Device Sequence Number4923468
Product Code HSB
UDI-Device Identifier00887868039027
UDI-Public(01)00887868039027
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8145-10-100
Device Catalogue Number814510100
Device Lot NumberWG1111300A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale